# SDR SWAA2023012694241

- Difficulty date: January 23, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 41,401 hours, 25,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE SLIDE LOW PRESSURE<[01] REMOVED AND REPLACED SLIDE PER MT 725-66-01
